# SDR DALA2024022602580

- Difficulty date: February 21, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 96,947 hours, 20,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1701 FOUND EMERGENCY EXIT LIGHT COVER MISSING DOOR 2L. CORRECTIVE ACTION: INSTALLED MISSING EMERCENY EXIT LIGHT COVER AT DOOR 2L. (0211081)
